# SDR DALA2023071105623

- Difficulty date: July 7, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 97,320 hours, 44,590 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0658 1R DOOR WILL NOT ARM. CORRECTIVE ACTION: CLEARED DEBRIS FROM R1 DOOR GIRTBAR OK FOR SVC. PER B757 AMM 52-71 (4791590)
